Contents

Mathematical Notes


Vol. 117, No. 3-4, 2025


Research Articles

Mixed Fourier Norm Spaces of Analytic Functions on the Upper Half-Plane and Toeplitz Operators

Z. G. Avetisyan, A. N. Karapetyants, and I. Smirnova p. 345  abstract

Uniform Stability of the Hochstadt–Lieberman Problem

N. P. Bondarenko p. 357  abstract

Modal Companions for the Special Extensions of Nelson’s Constructive Logic

A. G. Vishneva, and S. P. Odintsov p. 366  abstract

On Algebraic Properties of Functions Related to Hypergeometric Functions

V. A. Gorelov p. 383  abstract

Solvability Conditions for a Class of Wiener–Hopf Integral Equations of the First Kind

G. A. Grigorian p. 392  abstract

Family of Finite Blaschke Products in \(C^*\)-Algebras

T. A. Grigoryan, and A. Yu. Kuznetsova p. 402  abstract

Homogeneous \(\mathrm{CR}\)-Manifolds in \(\mathbb{C}^4\)

I. I. Zavolokin p. 413  abstract

Limit Theorems for Random Walks in the Hyperbolic Space

V. D. Konakov, and S. Menozzi p. 425  abstract

Pseudo-Countably-Categorical Formulas and Theories

B. Sh. Kulpeshov, In. I. Pavlyuk, and S. V. Sudoplatov p. 442  abstract

Problem of Cutting a Polygon into Two Congruent Parts

A. Yu. Sadovnichii p. 458  abstract

On Extremal Sets and Their Products in Finite Intervals of Integers

Yu. N. Shteinikov p. 466  abstract


Short Communications

Control System on an Infinite Temporal Tree

S. A. Buterin p. 473  abstract

Asymptotics of Solutions of a System of Differential Equations with Rapidly Oscillating Coefficients

N. F. Valeev, A. Yeskermessuly, and Ya. T. Sultanaev p. 478  abstract

On Old and New Formulas for the Catalan and Apéry Constants

T. A. Safonova p. 484  abstract

Density of Sums of Shifts of a Function under a Compact Group Action

Yu. A. Skvortsov p. 489  abstract


Research Articles

On the Szeged–Sombor Index of Graphs

L. Alex, and K. C. Das p. 495  abstract

Estimation of the Remainder Term of the Hypergeometric Series \(G_D^{(N,j)}\)

S. I. Bezrodnykh, and O. V. Dunin-Barkovskaya p. 513  abstract

Conical Dual Greedy Algorithm in a Banach Space

M. A. Valov p. 530  abstract

Recognizability of the Groups \(PSp_8(7^m)\) by the Set of Element Orders

M. A. Grechkoseeva p. 538  abstract

Weak Leibniz Algebras

A. S. Dzhumadil’daev p. 547  abstract

Weak Definitions of the Hyperbolic BMOA Class

E. S. Dubtsov p. 556  abstract

On Generalizations of Statistical Convergence and Lacunary Statistical Convergence in Neutrosophic Normed Spaces

S. Ersan p. 562  abstract

Improving Cardinality Estimation of Sums of Sets with Convexity

J. Ikeda p. 574  abstract

The Exact Circuit Complexity of Boolean Functions in an Infinite Basis

V. V. Kochergin, and A. V. Mikhailovich p. 579  abstract

Uniform Bound of Solutions of Chern–Simons–Higgs Equations on Locally Finite Graphs

T. Q. Nguyen, N. C. Minh, and D. T. Quyet p. 595  abstract

Sampling Recovery on Function Classes with a Structural Condition

A. P. Solodov, and V. N. Temlyakov p. 603  abstract

Mixing Actions of Locally Compact Groups

S. V. Tikhonov p. 617  abstract

Gibbs Measures for the \(\mathrm{HC}\)-Model in the Case of a Graph of Type “Key” on a Cayley Tree

B. Z. Tozhiboev, and R. M. Khakimov p. 629  abstract

Continuity Theorems for a Class of Computable Operators

M. Kh. Faizrahmanov p. 643  abstract

Solarity of Boundedly Weakly Compact Sets

I. G. Tsar’kov p. 650  abstract

On Solving the Pell Equation with Right-Hand Side \(\pm2\) Using Continued Fractions

M. E. Changa p. 656  abstract

An Implication of the Kurosh–MacLane Subgroup Theorem for Free Products

D. Zangurashvili p. 665  abstract


Short Communications

Perverse Sheaves on Toric Varieties and Stacks

S. V. Guminov p. 668  abstract

Bernstein-Type Estimates for Periodic Functions of Several Variables with Generalized Smoothness

N. V. Laktionova, K. V. Runovskii, and O. A. Shpyrko p. 673  abstract

\(\beta_1\)-Triangulations of 3-Manifolds

D. D. Nigomed’yanov, and E. A. Fominykh p. 677  abstract